English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Tree-like curves and their number of inflection points.

Shapiro, B. (1999). Tree-like curves and their number of inflection points. In Differential and Symplectic Topology of Curves (pp. 113-129). Providence/RI: American Mathematical Society.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Tabachnikov, S.1, Editor           
Shapiro, B.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 136913
Other: 29000
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Differential and Symplectic Topology of Curves
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Providence/RI : American Mathematical Society
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 113 - 129 Identifier: -

Source 2

show
hide
Title: American Mathematical Society's Translation Series vol. 190
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: - Identifier: -